Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having excessive nocturnal emissions. Is it normal?

Hello doctor, first of all I want to thank you for taking the time out the day to listen to me. I m 20 years of age and I have been suffering from nocturnal emissions for the past 3 or 4 years. This indeed had destroyed my overall health and well being. I started KE about 5 months ago and I ve seen improvement as my erections are better and stronger but I m still having these excessive nightfalls which is hendering me from being productive throughout the day. In the end, I just want a healthy relationship and lifestyle. I believe in miracles and Im confident that this will pass on. What kind of advice can yu give me. Im dying on the inside. I also masterbated often in my younger years which I know is the reason behind this devastating experience. Thanks doc.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear vantenovaj excessive means what? you think.... it is quite normal few days in month you have frequent night falls then few days gape if it so dont worry it will be ok. check for worms urinary tarct infection or urinary stones may give frequent N.E.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor